Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 16, NWS Omaha, NE

April 27, 20164 counties in Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Apr 27, 2016, 1:53 PM CDT for 4 counties in Nebraska. It was in force for 37 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2016, 1:53 PM CDT (18:53 UTC)
Expired
Apr 27, 2016, 2:30 PM CDT
In force
37 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Dodge County, NE, Douglas County, NE, Saunders County, NE, Washington County, NE

The radar

The Omaha radar (KOAX), 8 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 1:54 PM CDTHAIL 0.88Cedar Bluffs, NE
Apr 27, 2:00 PM CDTFUNNEL CLOUD2 Sw Fremont, NE
Apr 27, 2:10 PM CDTFUNNEL CLOUD3 W Fremont, NESTATE TROOPER OBSERVED A BRIEF FUNNEL CLOUD...BUT DISSIPATED QUICKLY.
Apr 27, 2:39 PM CDTHAIL 1.25Nw Valley, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 6.9 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2016-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2016-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 268 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
514 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
268 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

081 
WUUS53 KOAX 271853
SVROAX
NEC053-055-155-177-271930-
/O.NEW.KOAX.SV.W.0016.160427T1853Z-160427T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
153 PM CDT WED APR 27 2016

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN DOUGLAS COUNTY IN EAST CENTRAL NEBRASKA...
  SOUTHEASTERN DODGE COUNTY IN EAST CENTRAL NEBRASKA...
  SOUTHWESTERN WASHINGTON COUNTY IN EAST CENTRAL NEBRASKA...
  NORTHEASTERN SAUNDERS COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 230 PM CDT

* AT 152 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
  YUTAN...OR 20 MILES WEST OF OMAHA...MOVING NORTH AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  FREMONT...VALLEY...ARLINGTON...YUTAN...CEDAR BLUFFS...MEAD...INGLEWOOD...
  LESHARA...FREMONT LAKES STATE RECREATION AREA...TWO RIVERS STATE
  RECREATION AREA...CAMP CEDARS AND CAMP EAGLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 153 AND 157.
 HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 417 AND 432.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 100 AND 117.
 HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 456 AND 463.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4119 9633 4118 9632 4114 9632 4112 9644
      4148 9672 4151 9637 4119 9630
TIME...MOT...LOC 1852Z 166DEG 30KT 4118 9640 

HAIL...1.00IN
WIND...<50MPH
 
$$

MILLER
4 follow-up statements
758 
WWUS53 KOAX 271901
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
201 PM CDT WED APR 27 2016

NEC053-055-155-177-271930-
/O.CON.KOAX.SV.W.0016.000000T0000Z-160427T1930Z/
DOUGLAS NE-DODGE NE-WASHINGTON NE-SAUNDERS NE-
201 PM CDT WED APR 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR WESTERN DOUGLAS...SOUTHEASTERN DODGE...SOUTHWESTERN WASHINGTON
AND NORTHEASTERN SAUNDERS COUNTIES...

AT 200 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER YUTAN...OR 21
MILES WEST OF OMAHA...MOVING NORTH AT 35 MPH. 

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
FREMONT...VALLEY...ARLINGTON...YUTAN...CEDAR BLUFFS...MEAD...INGLEWOOD...
LESHARA...FREMONT LAKES STATE RECREATION AREA...TWO RIVERS STATE
RECREATION AREA...CAMP CEDARS AND CAMP EAGLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 153 AND 157.
 HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 417 AND 432.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 104 AND 117.
 HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 456 AND 463.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4119 9633 4118 9632 4116 9633 4116 9643
      4148 9672 4151 9637 4119 9630
TIME...MOT...LOC 1900Z 165DEG 29KT 4125 9642 

HAIL...1.00IN
WIND...<50MPH
 
$$

MILLER
640 
WWUS53 KOAX 271910
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
210 PM CDT WED APR 27 2016

NEC053-055-155-177-271930-
/O.CON.KOAX.SV.W.0016.000000T0000Z-160427T1930Z/
DOUGLAS NE-DODGE NE-WASHINGTON NE-SAUNDERS NE-
210 PM CDT WED APR 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR WESTERN DOUGLAS...SOUTHEASTERN DODGE...SOUTHWESTERN WASHINGTON
AND NORTHEASTERN SAUNDERS COUNTIES...

AT 209 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF CEDAR BLUFFS TO YUTAN...MOVING NORTH
AT 30 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
FREMONT...VALLEY...ARLINGTON...YUTAN...CEDAR BLUFFS...MEAD...INGLEWOOD...
LESHARA...FREMONT LAKES STATE RECREATION AREA...TWO RIVERS STATE
RECREATION AREA...CAMP CEDARS AND CAMP EAGLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 153 AND 157.
 HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 417 AND 432.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 104 AND 117.
 HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 456 AND 463.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4119 9633 4118 9632 4116 9633 4116 9643
      4148 9672 4151 9637 4119 9630
TIME...MOT...LOC 1909Z 160DEG 25KT 4147 9663 4124 9639 

HAIL...1.00IN
WIND...<50MPH
 
$$

MILLER
225 
WWUS53 KOAX 271916
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
216 PM CDT WED APR 27 2016

NEC053-055-155-177-271930-
/O.CON.KOAX.SV.W.0016.000000T0000Z-160427T1930Z/
DOUGLAS NE-DODGE NE-WASHINGTON NE-SAUNDERS NE-
216 PM CDT WED APR 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR WESTERN DOUGLAS...SOUTHEASTERN DODGE...SOUTHWESTERN WASHINGTON
AND NORTHEASTERN SAUNDERS COUNTIES...

AT 215 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF NORTH BEND TO NEAR
YUTAN...MOVING NORTH AT 35 MPH. THESE STORMS HAVE TEMPORARILY
WEAKENED BUT MAY STRENGTHEN AGAIN. THERE WERE ALSO SOME REPORTS OF
BRIEF FUNNEL CLOUDS WEST OF FREMONT. 

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
FREMONT...VALLEY...ARLINGTON...YUTAN...CEDAR BLUFFS...MEAD...INGLEWOOD...
LESHARA...FREMONT LAKES STATE RECREATION AREA...TWO RIVERS STATE
RECREATION AREA...CAMP CEDARS AND CAMP EAGLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 153 AND 157.
 HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 417 AND 432.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 104 AND 117.
 HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 456 AND 463.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4119 9633 4118 9632 4116 9633 4116 9643
      4148 9672 4151 9637 4119 9630
TIME...MOT...LOC 1915Z 166DEG 30KT 4151 9664 4128 9640 

HAIL...1.00IN
WIND...<50MPH
 
$$

MILLER
826 
WWUS53 KOAX 271927
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
227 PM CDT WED APR 27 2016

NEC053-055-155-177-271936-
/O.EXP.KOAX.SV.W.0016.000000T0000Z-160427T1930Z/
DOUGLAS NE-DODGE NE-WASHINGTON NE-SAUNDERS NE-
227 PM CDT WED APR 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN DOUGLAS...SOUTHEASTERN
DODGE...SOUTHWESTERN WASHINGTON AND NORTHEASTERN SAUNDERS COUNTIES
WILL EXPIRE AT 230 PM CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 4119 9633 4118 9632 4116 9633 4116 9643
      4148 9672 4151 9637 4119 9630
TIME...MOT...LOC 1925Z 166DEG 30KT 4151 9664 4128 9640 

$$

MILLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 1:52 PM CDT, 1 minute earlier.

Area forecast discussion, Apr 27, 1:52 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
152 PM CDT WED APR 27 2016

.UPDATE...
ISSUED AT 144 PM CDT WED APR 27 2016

SURFACE LOW REMAINS PARKED IN THE PLATTE RIVER VALLEY WEST
SOUTHWEST OF COLUMBUS AT 18Z. SUBJECTIVE SURFACE ANALYSIS COMBINED
WITH BOUNDARIES NOTED ON KOAX RADAR SHOW THE OCCLUSION POINT WAS
BETWEEN LINCOLN AND WAHOO. CONVECTION HAS BEGUN TO DEVELOP ALONG
THE VARIOUS BOUNDARIES. CONVECTION ALLOWING MODELS OF HRRR...
EXPERIMENTAL HRRR AS NSSL 4KM SUGGEST MINI SUPER CELL STORMS WILL
DEVELOP FROM NEAR FREMONT EAST SOUTHEAST ALONG THE WARM FRONT.
THESE WOULD BE LOW TOPPED STORMS. OF SOME CONCERN IS THE TRIPLE
POINT WHERE SOME ROTATION MAY BE DEVELOPING JUST SOUTH OF OUR
OFFICE. SURFACE BASED CAPE IS 1000-1500 J/KG IN THE WARM SECTOR.
0-3KM CAPE IS 100-125 J/KG...WITH STEEP LOW LEVEL LAPSE RATES. WE
COORDINATED WITH SPC EARLIER IN THE DAY TO PULL THE SLIGHT RISK OF
SEVERE STORMS FURTHER WEST...AND ALSO BRING 2 PERCENT TORNADO
PROBABILITIES INTO THE REGION. THERE IS A SMALL WINDOW OF STORMS
OF ABOUT 1-2 HOURS AT ANY GIVEN LOCATION AS THESE STORMS SHIFT
NORTH. FREEZING LEVEL IS LOW...AROUND 8000 FEET. THUS 50DBZ
HEIGHTS WOULD BE QUITE LOW FOR HAIL...WHICH COULD BE 1 TO 1.5
INCHES.

&&

.SHORT TERM...(TODAY THROUGH FRIDAY)
ISSUED AT 307 AM CDT WED APR 27 2016

NEGATIVELY TILTED AND ELONGATE UPPER TROUGH AXIS CURRENTLY
EXTENDS FROM SOUTHEASTERN MONTANA INTO NORTHEAST COLORADO TO THE
BASE IN THE OKLAHOMA PANHANDLE/SOUTHWESTERN KANSAS. WIDESPREAD
SHOWERS AND ISOLATED THUNDERSTORMS CONTINUE TO SPIRAL AROUND THE
SYSTEM THIS MORNING WITH THE SFC LOW AT 08Z LOCATED OVER NORTH
CENTRAL KANSAS.

AS THE SURFACE LOW MOVES NORTHEAST INTO SOUTHEAST NEBRASKA TODAY...THE
COLD CLOSED UPPER LOW WILL TIGHTEN UP AND SHIFT NORTHEAST...SLIGHTLY
BEHIND THE SFC LOW. INGREDIENTS SEEM TO BE COMING TOGETHER FOR
WHAT COULD BE A CLASSIC MINI-SUPERCELL EVENT. THE TRIPLE POINT
BY 18-21Z IS FORECAST TO EXTEND FROM EAST CENTRAL NEBRASKA INTO
SOUTHWEST IOWA. LATEST CAM'S SHOW DEVELOPMENT GENERALLY ALONG AND
EAST OF THE MISSOURI RIVER BY MID/LATE AFTERNOON AND QUICKLY
SPREAD THIS ACTIVITY NORTHEAST AS BOTH THE UPPER LOW AND SFC LOW
MOVE INTO E/NE EVENING. COOLER AIR...WITH EVEN A FEW HINTS OF 0C
850MB TEMPS...WRAP INTO THIS LOW TONIGHT WITH DEFORMATION BAND
SETTING UP ACROSS NORTHEAST NEBRASKA. WILL BE A CHILLY WET NIGHT
ACROSS MUCH OF OUR NORTHERN COUNTIES.

UPPER LOW EXITS EAST OF THE CWA THURSDAY AFTERNOON ENDING ANY
REMAINING PCPN CHANCES OVER OUR NORTHERN COUNTIES. COLD AIR
ADVECTION CONTINUES TO SETTLE SOUTH AS SFC HIGH PRESSURE OVER THE
NORTHERN PLAINS DROPS INTO THE AREA. THURSDAY NIGHT/FRIDAY MORNING
LOWS COULD BOTTOM OUT IN THE UPPER 30S IN OUR NORTH TO LOWER 40S
IN OUR SOUTH. WEAK UPPER RIDGING WILL BUILD OVERHEAD FRIDAY AHEAD
OF THE NEXT LARGE UPPER TROUGH WHICH WILL BE ROUNDING THE FOUR
CORNERS REGION AT THAT TIME.

.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 307 AM CDT WED APR 27 2016

PCPN CHANCES INCREASE FROM SOUTHWEST TO NORTHEAST FRIDAY EVENING
AS LARGE SCALE FORCING INCREASES WITH APPROACH OF UPPER LOW. ISENTROPIC
UPGLIDE ALSO WILL BE INCREASING IN WAA ZONE ACROSS OUR
SOUTHEASTERN COUNTIES. PCPN CHANCES CONTINUE THROUGH SATURDAY AND
MUCH OF SUNDAY AS THE UPPER LOW SLOWLY SHIFTS EAST OF THE AREA BY
SUNDAY NIGHT. DRIER CONDITIONS ARE FINALLY ON THE HORIZON FOR MID
TO LATE NEXT WEEK.

&&

.AVIATION...(18Z TAFS FOR KOMA...KLNK...KOFK THROUGH 18Z THURSDAY)
ISSUED AT 144 PM CDT WED APR 27 2016

BELIEVE THUNDERSTORMS COULD AFFECT KOMA/KOFK FROM 19-21Z AS A
FRONTAL BOUNDARY CONTINUES TO ARC NORTHWARD. OTHERWISE...IT'S
MOSTLY MVFR INITIALLY...BUT PROBABLY BECOMING IFR THROUGH THE
NIGHT. ALSO A COMPLICATED WIND FORECAST AS SURFACE LOW PRESSURE
MOVES THROUGH THE REGION.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

UPDATE...DEWALD
SHORT TERM...KERN
LONG TERM...KERN
AVIATION...DEWALD
Hazardous weather outlook, Apr 27, 11:49 AM CDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1149 AM CDT WED APR 27 2016

NEZ011-012-015>018-030>032-042-065-078-088-089-280700-
KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-
PLATTE-SEWARD-SALINE-JEFFERSON-GAGE-
1149 AM CDT WED APR 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS COULD OCCUR THIS AFTERNOON...BUT IN GENERAL
SEVERE STORMS ARE NOT EXPECTED IN THIS AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CHANCES FOR ISOLATED THUNDERSTORMS RETURN FRIDAY NIGHT THROUGH
SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NEEDED THIS AFTERNOON THROUGH
TONIGHT.

IAZ043-055-056-069-079-080-090-091-NEZ033-034-043>045-050>053-
066>068-090>093-280700-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-CUMING-BURT-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-
SARPY-LANCASTER-CASS-OTOE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
1149 AM CDT WED APR 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A WARM FRONT
THAT EXTENDS FROM NEAR COLUMBUS NEBRASKA EAST SOUTHEAST TO NEAR
SHENANDOAH IOWA. STORMS COULD BECOME SEVERE THIS AFTERNOON WITH
ONE TO ONE AND ONE HALF INCH HAIL POSSIBLE...ESPECIALLY FROM
FREMONT EAST SOUTHEASTWARD IN INTO SOUTHWEST IOWA JUST NORTH OF
THE FRONTAL BOUNDARY. THERE IS ALSO ALSO A VERY SMALL RISK FOR AN
ISOLATED TORNADO AND DAMAGING WINDS. STORMS ARE FORECAST TO
INITIALLY DEVELOP 1 TO 2 PM...AND COULD LINGER THROUGH 5 TO 7 PM
AS THEY SHIFT NORTHWARD.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CHANCES FOR ISOLATED THUNDERSTORMS RETURN FRIDAY NIGHT THROUGH
SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS PORTIONS OF THE AREA
THIS AFTERNOON AND EVENING.

DEWALD

In the hours before

Local storm report, Apr 27, 10:44 AM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1044 AM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       6 NE FALLS CITY         40.13N 95.52W
04/27/2016  M2.13 INCH       RICHARDSON         NE   COCORAHS

            24 HOUR RAINFALL

&&

J-E.KLISH
Local storm report, Apr 27, 12:12 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1212 PM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       3 W OAKLAND             41.31N 95.45W
04/27/2016  M1.30 INCH       POTTAWATTAMIE      IA   PUBLIC

            24 HOUR RAINFALL

&&

J-E.KLISH
Special weather statement, Apr 27, 1:50 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
150 PM CDT WED APR 27 2016

NEZ044-045-051>053-271915-
DODGE NE-DOUGLAS NE-WASHINGTON NE-SAUNDERS NE-SARPY NE-
150 PM CDT WED APR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DOUGLAS...SOUTHERN
DODGE...SOUTHWESTERN WASHINGTON...EASTERN SAUNDERS AND NORTHWESTERN
SARPY COUNTIES UNTIL 215 PM CDT...

AT 149 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES SOUTH OF YUTAN...OR 21 MILES WEST OF OMAHA...MOVING NORTH AT
35 MPH. OTHER STORMS WERE DEVELOPING WEST OF FREMONT NEAR THE PLATTE
RIVER ALSO MOVING NORTH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FREMONT...WAHOO...VALLEY...ARLINGTON...YUTAN...CEDAR BLUFFS...MEAD...
NICKERSON...INGLEWOOD...ITHACA...MEMPHIS...LESHARA...COLON...FREMONT LAKES
STATE RECREATION AREA...TWO RIVERS STATE RECREATION AREA...CAMP EAGLE...
MEMPHIS STATE RECREATION AREA AND CAMP CEDARS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 153 AND 157.
 HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 414 AND 432.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 97 AND 123.
 HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 452 AND 466.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4110 9625 4105 9648 4152 9680 4162 9640
TIME...MOT...LOC 1849Z 165DEG 29KT 4115 9640

MILLER

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:16 PM CDTSpecial Weather StatementOAXSaunders29 min
Apr 26, 9:54 PM CDTSpecial Weather StatementOAXSeward36 min
Apr 26, 10:30 PM CDTSpecial Weather StatementOAXSeward30 min
Apr 27, 9:30 AM CDTRiver Flood WarningOAXSaunders40 hr
Apr 27, 9:51 AM CDTRiver Flood WarningOAXNemaha12 days
Apr 27, 9:51 AM CDTRiver Flood WarningOAXRichardson11 days
Apr 27, 1:50 PM CDTSpecial Weather StatementOAXSaunders25 min
Apr 27, 2:04 PM CDTSpecial Weather StatementOAXDodge26 min
Apr 27, 2:14 PM CDTSpecial Weather StatementOAXSarpy31 min
Apr 27, 2:40 PM CDTSevere Thunderstorm WarningOAXDodge, Douglas, Saunders, Washington50 min
Apr 27, 2:56 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy49 min
Apr 27, 3:14 PM CDTSpecial Weather StatementOAXDouglas46 min
Apr 27, 3:27 PM CDTSevere Thunderstorm WarningOAXDodge, Washington33 min
Apr 27, 3:37 PM CDTTornado WarningOAXDouglas23 min
Apr 27, 3:48 PM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy27 min
Apr 27, 4:18 PM CDTSpecial Weather StatementOAXSarpy42 min
Apr 27, 4:42 PM CDTSpecial Weather StatementOAXDouglas33 min
Apr 27, 5:01 PM CDTAreal Flood WarningOAXDodge, Douglas, Sarpy, Washington3 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.